Were you looking for information about Ambien Withdrawal? Ambien withdraw is a common misspelling of Ambien withdrawal.
If you stop taking Ambien® (zolpidem tartrate) too quickly, withdrawal symptoms can occur. Some of the possible withdrawal symptoms can include:
- Unpleasant feelings
If you are considering stopping Ambien, make sure to talk to your healthcare provider. In most cases, if withdrawal from Ambien occurs, symptoms are usually minor and improve with time, without the need for any treatment. However, for more severe cases, your doctor may return you to the original Ambien dosage and then wean you off the medicine slowly.
(Click Ambien Withdrawal for the full eMedTV article. This article offers more information on possible Ambien withdrawal symptoms and explains what your healthcare provider may recommend in order to prevent these symptoms. You can also click any of the links in the box to the right for specific information.)